Follow
Martin Kell
Martin Kell
N / A
Verified email at math.uni-tuebingen.de - Homepage
Title
Cited by
Cited by
Year
On the volume measure of non-smooth spaces with Ricci curvature bounded below
M Kell, A Mondino
Annali della Scuola Normale Superiore 18 (2), 593-610, 2018
822018
On quotients of spaces with Ricci curvature bounded below
F Galaz-Garcia, M Kell, A Mondino, G Sosa
Journal of Functional Analysis 275 (6), 1368-1446, 2018
422018
Transport maps, non-branching sets of geodesics and measure rigidity
M Kell
Advances in Mathematics 320, 520-573, 2017
302017
Harmonic functions on metric measure spaces
B Hua, M Kell, C Xia
arXiv preprint arXiv:1308.3607, 2013
302013
Uniformly convex metric spaces
M Kell
Analysis and Geometry in Metric Spaces 2 (1), 2014
272014
On interpolation and curvature via Wasserstein geodesics
M Kell
Advances in Calculus of Variations 10 (2), 125-167, 2017
232017
A notion of nonpositive curvature for general metric spaces
M Bačák, B Hua, J Jost, M Kell, A Schikorra
Differential Geometry and its Applications 38, 22-32, 2015
202015
q-Heat flow and the gradient flow of the Renyi entropy in the p-Wasserstein space
M Kell
Journal of Functional Analysis 271 (8), 2045--2089, 2014
172014
Sectional curvature-type conditions on metric spaces
M Kell
The Journal of Geometric Analysis 29 (1), 616-655, 2019
16*2019
Representation of Markov chains by random maps: existence and regularity conditions
J Jost, M Kell, CS Rodrigues
Calculus of Variations and Partial Differential Equations 54 (3), 2637-2655, 2015
162015
On the existence of dual solutions for Lorentzian cost functions
M Kell, S Suhr
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 37 (2), 343-372, 2020
152020
On the structure of spaces with upper curvature bounds
V Kapovitch, M Kell, C Ketterer
Mathematische Zeitschrift 301 (4), 3469-3502, 2022
12*2022
A note on non-negatively curved Berwald spaces
M Kell
arXiv preprint arXiv:1502.03764, 2015
92015
A note on Lipschitz continuity of solutions of Poisson equations in metric measure spaces
M Kell
arXiv preprint arXiv:1307.2224, 2013
92013
On Cheeger and Sobolev differentials in metric measure spaces
M Kell
Revista Matemática Iberoamericana 35 (7), 2119-2150, 2019
6*2019
Symmetric orthogonality and non-expansive projections in metric spaces
M Kell
manuscripta mathematica, 1-19, 0
5
Stability of the global attractor under Markov-Wasserstein noise
M Kell
arXiv preprint arXiv:1103.3401, 2011
32011
Conley index of isolated equilibria
M Kell
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS 38 (2), 373-393, 2011
12011
Local attractor continuation of non-autonomously perturbed systems
M Kell
arXiv preprint arXiv:1103.3458, 2011
12011
On curvature conditions using Wasserstein spaces
M Kell
2014
The system can't perform the operation now. Try again later.
Articles 1–20